# SDR ARWR9607002

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 225r-275r
- Part time: 6,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT ANGLE AT FS 225R TO FS 273R CORRODED AT FLOOR LEVEL.  CUT OUT CORRODED AREA.  FABRICATED AND INSTALLED 2024.T3 .063 INCH FILLER AND 2024.T3 .071 INCH DOUBLER IAW MHA ENG. INC., E. O. MHA-3065 UNDER AMRC W. O. 960165.  (X)
